International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 4, Part A

A new proof of the chain rule for derivatives of compound functions


Author(s): Xintong Yang

Abstract: This article gives a new proof of the chain rule for derivatives of compound functions which is stricter than the former proof in text book.

Pages: 56-58 | Views: 259 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Xintong Yang. A new proof of the chain rule for derivatives of compound functions. Int J Stat Appl Math 2019;4(4):56-58.
Call for book chapter
International Journal of Statistics and Applied Mathematics